Welcome to HealingWell!
When your doc started you on antibiotics did s/he mention you might want to take probiotics as well? The antibiotics kill off both the good and the bad bacteria in your intestines. This, in turn, can cause bowel changes - in particular, diarrhea. Anyone on antibiotics should be taking some type of probiotic in conjunction. Eating yogurt or taking probiotics pills or powder can help your gut tremendously. Have you heard of the yogurt Dannon Activia?
I'm at a loss about the throat problem. Sorry! Hopefully someone will come along with input for you.
about your peeing issue... Have you been checked for diabetes?
Hi, thanks for welcome and good suggestions! Thanks for reminding me about
diabetes, I've been meaning to take a test but it escaped my mind.
I'll do some research about
probiotics and see if they help at all. I want to find out as much as possible and then visit a doc so hopefully both of the knowledges would lead to some discovery...